# SDR SWAA2017100216763

- Difficulty date: September 13, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SHIELD CORRODED BETWEEN BS 847 TO BS 867, RBL 23.  R&R SHIELD PER SRM & DWG.
